Datascope Corp. CS300 Intra-Aortic Balloon Pump, Chinese, 220V; System, Balloon, Intra-Aortic And Control
Back to Search Results |
| Model Number |
0998-00-3023-45 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use, the cs300 intra-aortic balloon pump (iabp) experienced a leak in iab circuit alarm.There was no patient involvement.No harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the safety disk was faulty.After replacement, it passed pre-use inspection.All machine functions and factory-set safety performance metrics were verified, and the unit was approved for clinical use following price negotiation.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.